MAUDE Adverse Event Report: MPRI CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5076-35
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that intra-operatively, the physician reported lead placement difficulty.The lead was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the physician "was not happy with the atrial numbers" of the right atrial (ra) lead, giving further reason to replace the lead.

Brand Name
CAPSUREFIX NOVUS
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8095161
Report Number2649622-2018-19158
Device Sequence Number16842030
Product Code DTB
UDI-Device Identifier00643169633735
UDI-Public00643169633735
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2020
Device Model Number5076-35
Device Catalogue Number5076-35
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4), 5076-45 LEAD, 459888 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight77